# SDR ASAA0853044

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 3,474 hours, 737 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9965
- Condition: Faulted
- Location: Cabin Temp
- Part time: 2,474 hours, 737 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST FWD OR AFT CABIN TEMP USING CONTROL KNOBS.  CONT CABIN WORKS NORMAL.  POSTIONED TRIM AIR SWITCH TO OFF POSITION ABLE TO CONTROL CABIN TEMPS.  TEMP CONTROLLER (ZONE 2): FAULTED THE TRIM AIR MOD VALVE FOR THE FWD PASS CABIN.  REMOVED AND REPLACED MOD VALVE PER: M M21 61 21.  TEMP CONTROLLER FAULTS CLEARED (CONFIRM FIX).
